The spectral measure of a Jacobi matrix in terms of the Fourier transform of the perturbation

Oleg Safronov Department of Mathematics, Royal Institute of Technology

TBD mathscidoc:1701.333040

Arkiv for Matematik, 42, (2), 363-377, 2003.2
We study the spectral properties of Jacobi matrices. By combining Killip's technique [12] with the technique of Killip and Simon [13] we obtain a result relating the properties of the elements of Jacobi matrices and the corresponding spectral measures. This theorem is a natural extension of a recent result of Laptev-Naboko-Safronov [17].
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:12 uploaded by arkivadmin ] [ 913 downloads ] [ 0 comments ] [ Cited by 6 ]
@inproceedings{oleg2003the,
  title={The spectral measure of a Jacobi matrix in terms of the Fourier transform of the perturbation},
  author={Oleg Safronov},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203612054473849},
  booktitle={Arkiv for Matematik},
  volume={42},
  number={2},
  pages={363-377},
  year={2003},
}
Oleg Safronov. The spectral measure of a Jacobi matrix in terms of the Fourier transform of the perturbation. 2003. Vol. 42. In Arkiv for Matematik. pp.363-377. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203612054473849.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved